Alert archive / Georgia / Freeze Warnings in 2013

Freeze Warning 12, NWS Atlanta, GA

March 26, 201396 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 26, 2013, 4:19 AM EDT for 96 counties in Georgia. It took effect at Mar 27, 2013, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2013, 4:19 AM EDT (08:19 UTC)
In effect from
Mar 27, 2013, 2:00 AM EDT
Expired
Mar 27, 2013, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WWUS72 KFFC 260819
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 AM EDT TUE MAR 26 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261630-
/O.NEW.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/
/O.CON.KFFC.FZ.W.0011.000000T0000Z-130326T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
419 AM EDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
WEDNESDAY.

* LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS WITH UPPER
  20S TO LOWER 30S ELSEWHERE.

* TIMING...THROUGH 10 AM THIS MORNING AND FROM 2 AM TO 10 AM
  WEDNESDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
5 follow-up statements
825 
WWUS72 KFFC 261402
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 AM EDT TUE MAR 26 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262215-
/O.EXP.KFFC.FZ.W.0011.000000T0000Z-130326T1400Z/
/O.CON.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1002 AM EDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
WEDNESDAY...
...FREEZE WARNING HAS EXPIRED FOR THIS MORNING...

* LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...IN THE UPPER 30S.

* TIMING...2 AM TO 10 AM WEDNESDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
906 
WWUS72 KFFC 261927
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE MAR 26 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270330-
/O.CON.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
327 PM EDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
WEDNESDAY...

* LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...2 AM TO 10 AM WEDNESDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
802 
WWUS72 KFFC 270214
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EDT TUE MAR 26 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271400-
/O.CON.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
1014 PM EDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
WEDNESDAY...

* LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...2 AM TO 10 AM WEDNESDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
208 
WWUS72 KFFC 270833
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 AM EDT WED MAR 27 2013

GAZ001>009-011>016-019>023-030>032-041-271645-
/O.NEW.KFFC.FZ.W.0013.130328T0600Z-130328T1400Z/
/O.CON.KFFC.FZ.W.0012.000000T0000Z-130327T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA
433 AM EDT WED MAR 27 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
THURSDAY.

* LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA THIS MORNING.
  PORTIONS OF NORTHERN GEORGIA OVERNIGHT WEDNESDAY AND EARLY THURSDAY.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...THROUGH 10 AM THIS MORNING. FROM 2 AM TO 10 AM
  THURSDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113-
271400-
/O.CON.KFFC.FZ.W.0012.000000T0000Z-130327T1400Z/
BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-
WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE...VIDALIA
433 AM EDT WED MAR 27 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...THROUGH 10 AM.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
138 
WWUS72 KFFC 271403
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 AM EDT WED MAR 27 2013

GAZ001>009-011>016-019>023-030>032-041-272215-
/O.EXP.KFFC.FZ.W.0012.000000T0000Z-130327T1400Z/
/O.CON.KFFC.FZ.W.0013.130328T0600Z-130328T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-HARALSON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA
1003 AM EDT WED MAR 27 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
THURSDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

* LOCATIONS...PORTIONS OF NORTH GEORGIA THURSDAY MORNING.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...FROM 2 AM TO 10 AM THURSDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND 
  FLOWERING VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113-
271515-
/O.EXP.KFFC.FZ.W.0012.000000T0000Z-130327T1400Z/
BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-
OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-
WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATLANTA...LAWRENCEVILLE...ATHENS...
CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...
COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...
MACON...SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...
LUMPKIN...AMERICUS...CORDELE...VIDALIA
1003 AM EDT WED MAR 27 2013

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

FREEZE WARNING FOR ALL OF NORTH AND CENTRAL GEORGIA HAS EXPIRED
AT 10 AM EDT THIS MORNING. TEMPERATURES WARMED ABOVE FREEZING FOR
MOST AREAS. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 26, 1:51 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Mar 26, 1:51 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 AM EDT TUE MAR 26 2013

.PREV DISCUSSION... /ISSUED 1022 PM EDT MON MAR 25 2013/

UPDATE...
WITH STRATO-CU DECK PERSISTING ACROSS NORTH GA AND SOME FLURRIES
BEING OBSERVED VIA NORTH GEORGIA WEBCAMS AND SOME ASOS LOCATIONS
EVEN INCLUDING ATL STILL AHEAD OF UPPER SHORTWAVE AXIS...HAVE
ADJUSTED POP AND WX TONIGHT TO EXTEND A BIT FARTHER SOUTHWARD NEAR
THE ATLANTA METRO AREA AND P-TYPE HAS BEEN ALL LIGHT SNOW TO
FLURRIES. THIS IS SUPPORTED WITH MODEL SOUNDING ANALYSIS AS WELL.
BASED ON CURRENT TEMP TRENDS...STILL THINKING NORTHEAST PORTION
WILL BE THE MAIN AREA FOR ANY LIGHT ACCUMULATIONS OF HALF AN INCH
OR LESS WHEREAS JUST A LIGHT DUSTING TO TRACE WILL BE POSSIBLE
ELSEWHERE. HAVE THEREFORE MAINTAINED CURRENT SPECIAL WEATHER
STATEMENT IMPACT LOCATION IN FAR NORTHEAST FOR ANY SLICK ROADWAYS.

OBSERVED 10-HR FUELS MADE IT DOWN TO NEAR 8 PERCENT IN PORTIONS OF
CENTRAL GEORGIA EARLY THIS EVENING. THIS COUPLED WITH PROGGED
WINDS HAS WARRANTED A FIRE DANGER STATEMENT FOR TUESDAY AFTERNOON
INTO EVENING ACROSS MUCH OF CENTRAL GEORGIA. MORE DETAILS ARE
INCLUDED BELOW IN UPDATED FIRE WEATHER SECTION.

OTHERWISE FORECAST IS ON TRACK AND PREVIOUS DISCUSSION FOLLOWS...

BAKER

PREV DISCUSSION... /ISSUED 748 PM EDT MON MAR 25 2013/

PREV DISCUSSION... /ISSUED 348 PM EDT MON MAR 25 2013/

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
BROAD UPPER TROUGH CONTINUES OVER THE OHIO VALLEY AREA WITH CLOSED
UPPER LOW MOVING ACROSS THE APPALACHIANS TO THE MID ATLANTIC
OVERNIGHT. ANOTHER SHORT WAVE MOVING THROUGH THE TROUGH TONIGHT
SHOULD KEEP CLOUDS AND A CHANCE OF WINTER PRECIPITATION OVER
PORTIONS OF NORTH GA TONIGHT AND EARLY TUESDAY. MOISTURE DIMINISHES
ON TUESDAY SO WILL DECREASE POPS DURING THE DAY. WITH COLD AIR IN
PLACE...MORE SNOW CAN BE EXPECTED OVER AREAS NORTH OF ATLANTA TO
ATHENS TONIGHT INTO TUESDAY MORNING. HIGHER ELEVATIONS COULD SEE UP
TO ONE HALF INCH TOTAL ACCUMULATION MAINLY AFTER MIDNIGHT INTO
TUESDAY MORNING. FOR NOW...WILL ISSUE AN SPS FOR THIS EVENT. WINDS
SHOULD BE DIMINISHING THIS EVENING AND WILL PROBABLY LET THE WIND
ADVISORY EXPIRE. CONTINUED NORTHWEST FLOW AND COLD ADVECTION SHOULD
KEEP TEMPERATURES ON THE COLD SIDE OF NORMAL THROUGH TUESDAY NIGHT.
A FREEZE WATCH MAY BE IN ORDER FOR TUESDAY NIGHT...HOWEVER WILL LET
THE NEXT SHIFTS TAKE ANOTHER LOOK. MAV/MET NUMBERS ARE CLOSE AND
HAVE MADE ONLY A FEW TWEAKS...MOSTLY TOWARD THE COOLER NUMBERS.
HOWEVER...CLOUDS EXPECTED TO LINGER OVERNIGHT ACROSS THE NORTH MAY
AFFECT SOME OF THE LOWS IN THAT AREA.

41

LONG TERM /WEDNESDAY THROUGH MONDAY/...
DRY DAY CONTINUING FOR WEDNESDAY WITH HIGH TEMPERATURES RUNNING
13-16 DEGREES BELOW NORMAL. FAVORED A LITTLE LOWER THAN GUIDANCE AS
GUIDANCE HAS BEEN RUNNING WARM.

TWEAKED POPS UP A BIT SUNDAY/SUNDAY NIGHT. INSTABILITY STILL TOO
LIMITED FOR SIGNIFICANT CONVECTION.

BDL

FIRE WEATHER...
WITH 10 HOUR FUELS HAVING DRIED TO NEAR 8 PERCENT ACROSS PORTIONS
OF CENTRAL GEORGIA BY EARLY MONDAY EVENING... ADDITIONAL DRYING IS
EXPECTED TO OCCUR MAINLY SOUTH OF THE CLOUD DECK TUESDAY. SUCH
FUELS COMBINED WITH FORECAST WINDS OF 15 TO 20 MPH GUSTING UP TO
30 MPH HAS WARRANTED A FIRE DANGER STATEMENT ACROSS MUCH OF
CENTRAL GEORGIA TUESDAY AFTERNOON INTO THE EVENING. AFTERNOON RH
VALUES LOOK TO DROP TO AROUND 25 PERCENT FOR ONLY A COUPLE
HOURS...HOWEVER FUTURE UPDATES TO THE FORECAST MAY RESULT IN SOME
ADJUSTMENTS. FOR WEDNESDAY... WHILE WINDS SHOULD BE LIGHTER THAN
TUESDAY...THE FORECAST AFTERNOON RH WILL NEED TO MONITORED AS
VALUES LOOK TO BE SLIGHTLY LOWER AND MAY ALSO REACH HIGH FIRE
DANGER THRESHOLDS.

BAKER

&&

.AVIATION...
06Z UPDATE...
SHORTWAVE CONTINUES TO MOVE ACROSS THE SE STATES EARLY THIS
MORNING. MID LEVEL CLOUDS WITH A FEW FLURRIES WILL BE POSSIBLE
THROUGH THE EARLY MORNING HOURS. CIGS SHOULD REMAIN WELL ABOVE
3KFT.

//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

NLISTEMAA

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  29  56  31 /  20   0   0   0
ATLANTA         49  29  54  35 /  20   0   0   0
BLAIRSVILLE     44  30  47  27 /  30   0   0   0
CARTERSVILLE    48  28  54  30 /  20   0   0   0
COLUMBUS        52  29  59  37 /   5   0   0   0
GAINESVILLE     49  31  52  34 /  20   0   0   0
MACON           54  28  57  33 /   5   0   0   0
ROME            48  27  53  30 /  20   0   0   0
PEACHTREE CITY  51  25  55  30 /  10   0   0   0
VIDALIA         56  34  59  37 /   5   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&
Hazardous weather outlook, Mar 25, 6:00 PM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT MON MAR 25 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 PM EDT MON MAR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

.HAZARDS...
SNOW ACCUMULATIONS OF LESS THAN 1 INCH POSSIBLE OVER THE NORTHEAST
GEORGIA MOUNTAIN COUNTIES TONIGHT.

FREEZING TEMPERATURES EXPECTED FOR MOST OF NORTH AND CENTRAL GEORGIA
TONIGHT.

GUSTY WINDS WILL CONTINUE ACROSS NORTH AND CENTRAL GEORGIA THIS
EVENING.

.DISCUSSION...
AN UPPER TROUGH AND ASSOCIATED MOISTURE WILL BRING ISOLATED TO
SCATTERED SNOW SHOWERS AND FLURRIES ACROSS FAR NORTH GEORGIA TONIGHT
WITH LITTLE OR NO ACCUMULATIONS EXPECTED IN MOST AREAS...HOWEVER A
DUSTING OF LESS THAN 1 INCH IS POSSIBLE OVER THE NORTHEAST GEORGIA
MOUNTAINS. PLEASE SEE OUR SPECIAL WEATHER STATEMENT /ATLSPSFFC/ FOR
FURTHER DETAILS.

FREEZING TEMPERATURES CAN BE EXPECTED FOR MUCH OF THE AREA TONIGHT
WITH LOWS IN THE MID 20S TO LOWER 30S. PLEASE REFER TO OUR FREEZE
WARNING /ATLNPWFFC/ FOR MORE INFORMATION.

A STRONG PRESSURE GRADIENT WILL CAUSE SUSTAINED WINDS OF 10 TO 20
MPH WITH GUSTS TO 30 MPH THIS EVENING. WINDS WILL DIMINISH TO 5 TO
15 MPH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
GUSTY WINDS CAN BE EXPECTED AGAIN ON TUESDAY. ALSO...LIGHT SNOW WILL
BE POSSIBLE OVER THE NORTHEAST GEORGIA MOUNTAINS TUESDAY MORNING.
FREEZING TEMPERATURES WILL BE POSSIBLE EACH MORNING WEDNESDAY...
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:50 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson43 hr

Nearby

Freeze Warnings in Georgia, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.